# SDR USAA010963

- Difficulty date: August 2, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 44,887 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STAB LOWER SKIN CRACKED 1.5 INCH, RIGHT STAB, STAB STATION 66.5 TO 110.  DAMAGE REMOVED, FILLER AND DOUBLER INSTALLED PER TYPICAL REPAIR 55-10-07 REV A.  (M)
